# SDR FDEA202408171144

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 95,679 hours, 38,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N31101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LSTR 19-22 STA 760 FRAME HAS AREAS OF CORROSION AT SKIN ATTACHMENT   POINTS AND STR EVALUATED CORROSION AT SKIN ATTACHMENT POINTS S-19L, 21L, AND 22L NO CORROSION   NOTED. REPAIRED STRINGER WITH SPLICE, SHEAR TIE, AND FILLER BETWEEN S-19L TO 20L STA   760 IAW SRM 53-00-03-2R, MAJOR REPAIR.
